RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 3, Pages 433–438 (Mi izv3979)  

The strong law of large numbers for samples from uniformly distributed random variables

A. G. Postnikov


Full text: PDF file (458 kB)

Bibliographic databases:
Received: 15.05.1957

Citation: A. G. Postnikov, “The strong law of large numbers for samples from uniformly distributed random variables”, Izv. Akad. Nauk SSSR Ser. Mat., 22:3 (1958), 433–438

Citation in format AMSBIB
\Bibitem{Pos58}
\by A.~G.~Postnikov
\paper The strong law of large numbers for samples from uniformly distributed random variables
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 3
\pages 433--438
\mathnet{http://mi.mathnet.ru/izv3979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=95528}
\zmath{https://zbmath.org/?q=an:0088.35102}


Linking options:
  • http://mi.mathnet.ru/eng/izv3979
  • http://mi.mathnet.ru/eng/izv/v22/i3/p433

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:287
    Full text:103
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019